# SDR AALA202111150508

- Difficulty date: November 9, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A300*
- Aircraft serial: 6175
- Aircraft time: 24,724 hours, 9,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82411
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT SEAT 19C EMERGENCY LIGHT BROKEN. **SUPPLEMENTAL REPORT FOR AALA202111100508: REPLACED EMERGENCY LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-50-00 ** (CLOSED)
